MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM
Model Number METRIX AIR
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Codes Fatigue (1849); Blurred Vision (2137)
Date of Event 09/18/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal report # (b)(4).Product not returned for evaluation.No replacement product needed at this time.Product is working as designed.Most likely underlying root cause: mlc-18- user has high glucose value test strip udi# (b)(4).Note: manufacturer contacted customer on 9/21/2018 in a follow-up call to ensure the customer's condition since the initial call; customer's condition had improved and she did not currently have any diabetic symptoms.Customer stated she had contacted physician on (b)(6) 2018; customer stated physician advised her to monitor her blood sugar level.During the call back on (b)(6) 2018, a blood test was performed by the customer fasting using truemetrix air meter and produced test result of hi.The test strip lot manufacturer's expiration date is 09/29/2019 and open vial date is (b)(6) 2018.The customer had disconnected the call; call back attempt made to customer and voicemail was left.Product notification letter sent to customer to contact customer care.
 
Event or Problem Description
Consumer initially reported complaint for e-5 error: test strip error.At the time of the call, the customer reported feeling ill with symptoms of blurry vision and fatigue.Customer was going to seek medical attention and was not able to continue with the troubleshooting process.No further information was able to be obtained.

Brand Name
METRIX AIR
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key7960363
Report Number1000113657-2018-01024
Device Sequence Number13873440
Product Code NBW
UDI-Device Identifier00021292007911
UDI-Public(01)00021292007911
Combination Product (Y/N)N
PMA/510(K) Number
K150052
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
Report Date (Section B) 10/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/29/2019
Device Model NumberMETRIX AIR
Device Catalogue NumberREA4H01-01
Device Lot NumberMV2837
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/18/2018
Initial Report FDA Received Date10/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1